Friday, May 13, 2016

Panic Attacks thanks to the Pill?!

Yes, it is more fact that speculation at this point. There is no doubt in my entire body, mind, and soul that panic attacks are caused by the pill or the detox from them. The many synthetic hormones mixed with chemicals we gladly swallow down every day do cause damage...

...and one of those can be, yup you guessed it; Panic Attacks 

For those of you who have no idea what a panic attack feels like, let me try to explain it... 

All of a sudden, from seemingly nowhere, you start to feel nervous like something is wrong. Your internal senses are on high alert. Danger Danger Danger! However, your logical brain understands that nothing is wrong because you were just watching a romantic comedy on TV, or standing in line at the grocery store, or sitting at your desk at work, or taking a walk with the dog... Nothing about the situation you are in is dangerous, nor has it ever been in the past. 

It feels like your surroundings are closing in on you and there is no escape. Your heart starts to beat harder and faster, and your chest might even hurt. You feel like there is not enough oxygen, nor can you take a normal deep breath. You are so afraid... maybe you are dying. Yes, that is what you start to think after a few minutes. This is what dying feels like you tell yourself... It is time to die...  

Then, the attack ends. Out of nowhere it seems like. 

If this was your first attack, you hope that it was the only one... However, the more you get the more nervous you are going to be about getting them again. If you frequently get them at the grocery store - there is a pretty good chance you will become afraid of going to the grocery store because your reality of getting panic attacks there are bigger than the reality of how logically safe a grocery store really is. 

Panic attacks create fear and more panic attacks and you truly feel stuck in a place where you don't understand who you are anymore. You have no logical reason to these panic attacks. Yet, you seem to be completely unable to manage them or preventing them to come again.    

So, no matter if you are having panic attacks from side effects of the BC pill or any other medication, or if they are happening to you anyway.. I have decided to do a short live broadcast on how you can take care of yourself in those situations. The broadcast will happen either the end of May or June. To be notified on exactly when and stay updated like my page SunnySoul Coach on facebook, it is free ;) 

Love and support always. 

Wednesday, May 11, 2016

Why is the Pill being advertised "for the Woman" - isn't it really for the man?!

Hi everyone.
I know it has been silent here for a while... but that doesn't mean any of the other posts aren't still true. Side effects of taking and quitting any BC pills is still a serious matter and women are suffering every day and night.

I was just asked a few questions by a dear woman who is working on a report and I thought I would share some of it here as I feel it is relevant. Her questions were so innovative, I hadn't thought about it in that angle before... Here goes:

How do you think then pill has gone from being a liberating turning point in women’s history to this damaging life style drug? 

This is a fantastic question and a very good observation! I think my initial reaction is: IGNORANCE. I am pretty sure side effects existed back then too but since it was labelled as the new and fantastic thing – you were not a liberated woman if you didn't take it… and what woman don’t want to be liberated?! Feel like SHE is in CHARGE of her own body. 

When the pill was studied, they could have put the effort into making a male pill but they didn't. They choose to alter the woman’s reproductive functions to save the man’s. Neither would have been right off course, but did it happen because back then the industry was flooded with men? I would like to guess so… No man want to ever temper with his reproductive organs and functions – that is pride right there! 

And can you imagine a man taking the pill when the side effects are: Loss of libido, loss of hair, depression, loss of stamina, muscle deterioration, frequently UTI… LOL… I think not. There was no way the industry back then were going to put themselves and their fellow men in that situation. I have no proof of this, but a girl can guess can’t she?!

With today’s influence of so many streams we can finally speak up and someone will listen. If I look at just my story; for years I believed I was “alone” with my side effects until I found someone else’s story online and I thought she was writing about me… That didn't exist back then, so I can only imagine how many women were suffering back then too but didn't have any support system or even understanding that this could be related. It is still being fought today – most medical professionals I have been in contact with regarding this still do not believe the side effects are so life altering. At least that is not what they communicate.

In essence I think it has always been a damaging life style drug, it just wasn't spoken about as much back then as it is now.. People and women are more aware, even if we have a looooonge way to go still.

Also, the fact there still remains to be a female contraceptive pill that doesn't effect women’s health, do you think women’s health is undervalued? 

In my opinion our complaints haven’t been taken seriously. Especially when we walk in to a doctor’s office looking like we are at the top of the world. 25, skinny, active, attractive, etc etc… The problem isn't the pill in itself but how it is being used and marketed. Just think about it – when do you normally take a pill? When you are sick right!? For women to want to take a pill, they first have to be convinced they are sick… 

And now we are almost living in a society where a monthly menstrual cycle is frowned upon – There is a pill for that! So looking back, all of a sudden fertility was a woman’s fault. It was her responsibility to be infertile to suit the need of her man and their sexual relationship. Being fertile was all of a sudden like being sick! – well guess what, there is pill for that!